question-icon

Hi Doctor, One week back I got sever stomach pain

default
Posted on Fri, 29 Mar 2019
Question: Hi Doctor,

One week back I got sever stomach pain and admitted taken antibiotics and pain injection then pain gone but after 2 days again i got pain and its coming periodically. also if i eat minimal spicy food then also i am getting burning sensation while going to bathroom.

Can you please let me what happen to me?



Thanks,
Maheedhar
doctor
Answered by Dr. Ramesh Kumar (2 hours later)
Brief Answer:
Kindly clarify bathroom means urination or passing feces.

Detailed Answer:
Hello and thanks for asking query on HealthcareMagic,
I have gone through your details but before answering the query I need a clarification.
By bathroom you mean urination or defecation?
Please clarify as answers would be totally different in both cases.

Burning sensation is there while passing urine or stools?

Reply asap
Waiting.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Ramesh Kumar (9 minutes later)
Hi Doctor,

Thanks for the replay.

Whiling passing feces.

Thanks,
Maheedhar
doctor
Answered by Dr. Ramesh Kumar (32 minutes later)
Brief Answer:
Follow up

Detailed Answer:
Thank you for the follow up
As you were having stomach pain there are two possibilities dear
A) Gastritis in which there is inflammation of the muscles of gut this causes pain. Inflamed cells in stomach releases large amount of acid which needs to be neutralised while passing through intestine but as intestinal cells are also swelled up acid remain un neutralised hence causing pain while defecating as it irritates the smooth lining of bowel. Antibiotic associated gastritis is very common. They even destroys good bacteria's living in our gut and may increase intensity of problem.

Possibility 2)
It could be a sign of an anal fissure Pain - especially when passing stools is a sign of anal fissure. During the passing of a stool the pain is sharp, and then afterward there may be a longer deep burning sensation.Less likely in your case as history is short term and is associated after antibiotics intake.

Suggestion
Take Capsule Rablet L twice daily. It's an antacid and would stop the secretion of excessive acid.
Syrup Mucaine gel 2 tsf three times a day. Its also an antacid and coates the wall of the gut hence irritation is prevented.

As per your history you responded well to ranitidine. Very likely you would start feeling better after second day.
Take lots of curd in food.
Avoid spices or alcohol.
Take banana guava and pear one bowl daily
Hope i was helpful,
Follow up after two days.
Thanks.

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 2467 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi Doctor, One week back I got sever stomach pain

Brief Answer: Kindly clarify bathroom means urination or passing feces. Detailed Answer: Hello and thanks for asking query on HealthcareMagic, I have gone through your details but before answering the query I need a clarification. By bathroom you mean urination or defecation? Please clarify as answers would be totally different in both cases. Burning sensation is there while passing urine or stools? Reply asap Waiting.